# SDR ASAA2019100743936

- Difficulty date: October 4, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 25,552 hours, 8,297 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON GROUND IN SAN. GROUNDED - YES.  ACCOMPLISHED QRH AND FM PROCEDURES. RESTORED NORMAL.
